# SDR SWIA202157315

- Difficulty date: February 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spacer
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE ANTI-ROTATION TAB SPACERS AT HINGE BL24.5, #2, AND #3 ARE CORRODED.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED BL24.5 AND #3 SPACERS AND CLEANED DIRT FROM #2 SPACER AND FOUND #2 TO BE SERVICABLE ON RH SIDE IAW CRJ200 AMM 27-34-01-000/400-801
